# SDR HNAA2015071300226

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 49,228 hours, 57,641 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF.  REMOVED, CLEANED AND REINSTALLED CONNECTORS ON BOTH TSU'S.  OPS CHECK OF AUTOFEATHER SYSTEM GOOD IAW -8 RUN UP MANUAL.
